Illinois Journal of Mathematics

Balanced incomplete block designs and Abelian difference sets

H. B. Mann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 8, Issue 2 (1964), 252-261.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059669

Digital Object Identifier
doi:10.1215/ijm/1256059669

Mathematical Reviews number (MathSciNet)
MR0161436

Zentralblatt MATH identifier
0122.24902

Subjects
Primary: 62.61

Citation

Mann, H. B. Balanced incomplete block designs and Abelian difference sets. Illinois J. Math. 8 (1964), no. 2, 252--261. doi:10.1215/ijm/1256059669. https://projecteuclid.org/euclid.ijm/1256059669


Export citation